# SDR SIMA200728901

- Difficulty date: October 14, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 10,756 hours, 9,131 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Psu
- Part number: 7277226501
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER SERVICE UNIT LIGHTS FLICKERED DURING TAXI FOLLOWED BY ELECTRICAL ODOR IN CABIN AND COCKPIT.  REMOVED AND REPLACED PASSENGER SERVICE UNIT ASSY PER AMM 25-22-05.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
